Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe vomiting after taking medicines for pain in right side of body. Advice - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Dr XXXXXXX here
Doctor:How can I help you?
User:I am looking for Neurologist
Doctor:A neurologist is not available on live chat.
Doctor:I am general physician and I can help you within my expertise.
User:Ok..pls my query
User:Hi, While travelling for 34 hrs in train, my wife is complaining about right hand side pain from neck to hand. We try to put volin and moov with bandage. Now its one week, pain is getting increase more and more. We had consult Orthopedic Surgeon. He has given MyoSpas TH 8 mG, Neugaba M75 , Sompraz 40 and Beplex Forte. But having these medicine in night she is having more pain. Then she has taken hinec pain killer. Next day she called her family doc which is out of station, he suggested Tramadol and Zeodol TH8 and stop all other medicine both medicine twice a day. Day was fine for her, but now she is vomiting like any thing. What ever she eats, she vomit. Pls suggest some thing, which atleast stop vomit.
Doctor:If you wish, you can write your concerns/queries and post them using ask a doctor/specialist. Neurologist can respond to you there.
User:Pls help me as my wife what she eats, she vomit after some time
Doctor:Tramadol is an opioid analgesics and it is known to cause vomiting - a side effect of the drug.
User:now i am have given her coconut water
Doctor:Her current episodes of vomiting is most likely due to medications and not due to her neck/limb pain per-se.
User:what she has eaten in morning, she has already vomit..
Doctor:She can take antiemetic drugs like domstal which is available only with a prescription along with Gelusil MPS syrup.
Doctor:If the vomiting spells do not improve, she will need injectable antiemetics.
User:My uncle is doctor he suggest--rademac dsr
Doctor:Rademac DSR is antigastritis/ulcer medication and have similar benefits like Gelusil MPS.
Doctor:She can take rademac DSR instead of Gelusil;
User:but we won't get domstal without prescription
Doctor:however she also will need antiemetic (oral or injectable) to stop vomiting induced by tramadol.
User:she can take rademac dsr and domstal with empty stomach
Doctor:Yes, she can take these medications on empty stomach.
Doctor:For proper treatment, I would recommend visiting a neurosurgeon or spine surgeon.
User:Can you suggest some good neurosurgeon or spine surgeon
Doctor:They can perform a few tests such as nerve conduction test to confirm the cause of neck pain which is radiating to the limbs.
Doctor:You may visit Dr.xxxxxxxxx
Doctor:Hope I have clarified your doubts?
Doctor:Do you have any queries?
User:Yeah thanks a lot
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:So we dont need to go orthopedics
Doctor:Since she has neck pain radiating to lower limb unresolved, I recommend consulting a neurosurgeon or spine surgeon.
User:As docxxxxxxxx is very far from our place. Any other doc in
Doctor:Proper treatment can include analgesics, physiotherapy and neck support.
Doctor:Dr. XXXXXXX is another alternative doctor.
Doctor:Do you have any other query?
User:No, thanks a lot
Doctor:Thanks for consulting me
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor